Home > AM>
Biography

Prof. Ljubomir Ciric

Department of Mathematics

Faculty of Mechanical Engineering, University of Belgrade, Serbia

 

Email: lciric@rcub.bg.ac.rs

 

Qualifications

1970 Ph. D., University of Belgrade, Serbia

1968 M. Sc., University of Belgrade, Serbia

 

Publications (Selected)

  1. Ljubomir Ćirić, Narin Petrot and Pornthip Promsilpchai, Some fixed point theorems for a hybrid type of Bogin-Popescu mappings in complete metric spaces, Journal of Nonlinear and Convex Analysis  16 (3) (2015), 551-562.
  2. Ljubomir Ćirić, Saud M. Alsulami,  Peyman Salimi , Pasquale Vetro, PPF depended fixed point results for triangular ac-admissible mapping, The Scientific World Journal, Vol. 2014, Article ID 673647, 10 pages
  3. Shenghua Wang, Saud M. Alsulami, Ljubomir B. Ćirić, Common fixed point theorems for nonlinear contractive mappings in fuzzy metric spaces, Fixed Point Theory and Applications 2013, 2013:191. 
  4. Ćirić Ljubomir B, Alsulami Saud M, Parvaneh Vahid, Roshan Jamal Rezaei, Some fixed point results in ordered G(p)-metric spaces, Fixed Point Theory and Applications 2013,  2013:317.
  5. Ćirić Ljubomir, Abbas Mujahid, Rajovic Miloje, Ali Basit,  Suzuki type fixed point theorems for generalized multi-valued mappings on a set endowed with two b-metrics, Appl. Math. Comput. 219, Issue 4, (2012), 1712-1723.
  6. Ljubomir Ćirić, Boško Damjanović, Mohamed Jleli and Bessem Samet, Coupled fixed point theorems for generalized Mizoguchi-Takahashi contraction and applications to ordinary differential equations, Fixed Point Theory and Applications 2012, 2012:51.
  7. Mujahid Abbas, Ljubomir Ćirić, Boško Damjanović, Muhammad Ali Khan, Coupled Coincidence and Common Fixed Point Theorems for Hybrid Pair of Mappings, Fixed Point Theory and Applications 2012, 2012:4 (9 January 2012).
  8. Ljubomir Ćirić, Ravi Agarwal B. Samet, Mixed Monotone Generalized Contractions in Partially Ordered Probabilistic Metric Spaces, Fixed Point Theory and Applications2011,:56.
  9. Ljubomir Ćirić, Mujahid Abbas, Reza Saadati, Nawab Hussain, Common fixed points of almost generalized contractive mappings in ordered metric spaces, Appl. Math. Comput. 217 (2011) 5784–5789.
  10. Ljubomir Ćirić, Bessem Samet, Hassen Aydi and Calogero Vetro, Common fixed points of generalized contractions on partial metric spaces and an applications, Appl. Math. Comput. 218, Issue 6, (2011), 2398-2406.
  11. Yeol Je Cho, Ljubomir Ćirić and Sheng-Hua Wang, Strong convergence theorems for nonexpansive semigroups in CAT(0) spaces, Nonlinear Analysis Theor. 74 (17), (2011), 6050-6059.
  12. Ljubomir Ćirić, Bessem Samet, Nenad Cakić, Boško Damjanović, Coincidence and fixed point theorems for generalized (ψ, ϕ)-weak nonlinear contraction in ordered K-metric spaces, Computers and Mathematics with Applications 62 (2011) 3305–3316.
  13. Ljubomir B Ćirić, Hossein Lakzian and Vladimir Rakočević, Fixed point theorems for w-cone distance contraction mappings in TVS- cone metric spaces, Fixed Point Theory and Applications 2011.
  14. Ljubomir Ćirić, Bessem Samet and Calogero Vetro, Common fixed point theorems for families of OWC mappings, Mathematical and Computer Modelling 53 (2011), 631-636.
  15. L. Ćirić, M. Abbas, B. Damjanović, R. Saadati, Common Fuzzy Fixed Point Theorems in Ordered Metric Spaces, Mathematical and Computer Modelling 53 (2011) 1737–1741.
  16. Yonghong Yao, Ljubomir Ćirić and Rudong Chen, Iterative algorithms for a finite family of asymptotically nonexpansive mappings, Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Dynamics of Continuous Discrete and Impulsive Systems. Series A: Mathematical Analysis DCDIS_A 18 (2011), 27-39.
  17. Ljubomir Ćirić, Solving Banach fixed point principle for nonlinear contractions in probabilistic metric spaces, Nonlinear Analysis 72 (2010), 2009-2018.
  18. Ljubomir Ćirić, Vladimir Rakočević, Stojan Radenović, Miloje Rajović, Rade Lazović, Common fixed point theorems for non-self mappings in metric spaces of hyperbolic type,Journal of Computational and Applied Mathematics 233 (2010), 2966-2974.
  19. S Shakeri, Ljubomir Ćirić and Reza Saadati, Common fixed point theorem in partially ordered L-fuzzy metric spaces, Fixed Point Theory and Applications, Volume 2010, Article ID 125082, 13 pages, doi:10.1155/2010/125082.
  20. Ćirić, Ljubomir; He, Huimin; Chen, Rudong; Lazović, Rade. Strong convergence theorems for a semigroup of nonexpansive mappings in Banach spaces, International Journal of Computer Mathematics, vol. 87, no. 11, (2010), 2419–2425.
  21. Reza Saadati, S. Vaezpour, Ljubomir Ćirić, Generalized distance and some common fixed point theorems, Journal of Computational Analysis and Applications Vol. 12, No. 1-A (2010), 157-162.
  22. Ćirić, Ljubomir. Non-self mappings satisfying nonlinear contractive condition with applications, Nonlinear Analysis 71 (2009) 2927-2935.
  23. Ćirić, Ljubomir. Some new results for Banach contractions and Edelstein contractive mappings on fuzzy metric spaces, Chaos, Solitons & Fractals Vol. 42 (2009), 146-154.
  24. Ćirić, Ljubomir. Multi-valued nonlinear contraction mappings, Nonlinear Analysis 71 (2009) 2716-2723.
  25. Ćirić, Ljubomir. Common fixed point theorems for a family of non-self mappings in convex metric spaces, Nonlinear Analysis 71 (2009), 1662-1669.

Profile Details

Null